Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Noncontractive uniformly Lipshitzian semigroups in Hilbert space


Author: Daryl Tingley
Journal: Proc. Amer. Math. Soc. 92 (1984), 355-361
MSC: Primary 47H10
DOI: https://doi.org/10.1090/S0002-9939-1984-0759652-X
MathSciNet review: 759652
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that any $ k$-Lipshitzian, $ k < \pi /2$, noncontractive commutative semigroup acting on a closed bounded convex set in Hilbert space has a common fixed point.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H10

Retrieve articles in all journals with MSC: 47H10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0759652-X
Keywords: Fixed point, uniformly $ k$-Lipshitzian, noncontractive
Article copyright: © Copyright 1984 American Mathematical Society